BRAND NAME: Minipar P
COMPOSITION: Nimesulide 100mg + Paracetamol 325mg
Paracetamol and Nimesulide Tablets is a perfect combination of drugs: Nimesulide (a nonsteroidal anti-inflammatory drug) and Paracetamol which is also known as acetaminophen. The combination is effective in relieving pain and inflammation in like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Additionally, Paracetamol and Nimesulide Tablets are used to treat conditions like fever, toothache, muscle pain, back pain, or pain in the ear and throat. As the medication is most effective so offers some side effects like nausea, vomiting, diarrhea, and increased liver enzymes which are mild and temporary, and go away whenever the treatment is over. But in case the symptoms get worse or if you notice any persistent problem, then you should talk to your doctor. Also, if you need advice, kindly check with your doctor and clarify all your doubts beforehand.
Further, you can avoid stomach upset by taking the Paracetamol and Nimesulide Tablets with food. And the dose usually depends on what you are taking it for, and the medication should be taken as advised by your doctor. In general, the healthcare provider determines the dosage of these medicines. Moreover, the medication shouldn’t be used for a longer duration than recommended by the doctor.
If you have a history of ulcers or bleeding in your stomach, high blood pressure, kidneys, or liver disease then inform your doctor or pharmacist. Apart from this, if you are taking other medicines then let your doctor know as they may affect, or be affected by Paracetamol and Nimesulide Tablets. Also, one should read the label carefully and consider following the official guidelines to ensure the proper use of this medicine.
One should store Paracetamol and Nimesulide Tablets in a cold and dry place. You can get the storage directions mentioned on the label. If you want to know more deets about this medicine, confer with your healthcare professional.